# SDR DL76G070704

- Difficulty date: June 9, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 28,255 hours, 11,413 cycles
- Engine: Ge CF680C2B6F
- Engine time: 27,526 hours, 11,022 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755507
- Part serial: 200012029
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR N2 ROTATION NR 1 ENG.  REMOVED AND REPLACED NR 1 ENG STARTER AND START VALVE PER M/M OPN NML.
